RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 359–361 (Mi de6460)  

Short Communications

Conditions for the maximal dissipativity of differential-boundary operators in a space of vector functions

O. G. Storozh

Institute of Applied Mathematics and Mechanics, Ukrainian Academy of Sciences

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.983
Received: 05.05.1985

Citation: O. G. Storozh, “Conditions for the maximal dissipativity of differential-boundary operators in a space of vector functions”, Differ. Uravn., 24:2 (1988), 359–361

Citation in format AMSBIB
\Bibitem{Sto88}
\by O.~G.~Storozh
\paper Conditions for the maximal dissipativity of differential-boundary operators in a space of vector functions
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 359--361
\mathnet{http://mi.mathnet.ru/de6460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940325}
\zmath{https://zbmath.org/?q=an:0662.47025}


Linking options:
  • http://mi.mathnet.ru/eng/de6460
  • http://mi.mathnet.ru/eng/de/v24/i2/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019